Maximum packing of dt - p and dtu p with mendelsohn triples

Ligun Pu*, Hung-Lin Fu, Hao Shen

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

Abstract

In this paper, we extend the study on packing and covering of complete directed graph Dt with Mendelsohn triples [6]. Mainly, the maximum packing of Dt - P and DtUP with Mendelsohn triples are obtained respectively where P is a vertex-disjoint union of directed cycles in Dt.

Original languageEnglish
Pages (from-to)165-182
Number of pages18
JournalArs Combinatoria
Volume91
StatePublished - 1 Apr 2009

Keywords

  • Complete digraph
  • Maximum packing
  • Mendelsohn triples

Fingerprint Dive into the research topics of 'Maximum packing of d<sub>t</sub> - p and dtu p with mendelsohn triples'. Together they form a unique fingerprint.

Cite this